MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number 3.33.0.5
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of heartflow's internal review, we identified an incorrectly provided analysis for the lad vessel and rca vessel modeled too large in a the heartflow analysis.Hfid# stfcs-24cr2d-zrhh: the investigation determined heartflow incorrectly provided an analysis for the lad and the ostial rca was modeled larger than what is indicated in the ct data due to misinterpretation by heartflow's automated technology and inspection process.The customer was notified of the investigation results.The physician has not reported a safety event with the patient.If any new information is received at a later time a supplemental medwatch report will be submitted.Heartflow's analysis instructions for use include the following warnings: due to the variability in the heartflow analysis, the ffrct values should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms, and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.The heartflow analysis process is dependent on the quality of the imaging data provided.The ffrct values may be affected by assumptions needed to resolve anatomy in areas of uncertainty, whether provided by the physician or made by heartflow case analysts.
 
Event or Problem Description
Heartflow identified a potential incorrectly provided analysis for the lad vessel and rca vessel modeled too large in the heartflow analysis.

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041
Manufacturer (Section G)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041
Manufacturer Contact
avelina alvarado
331 e evelyn ave
mountain view, CA 94041
6502411221
MDR Report Key20131629
Report Number3021637148-2024-00009
Device Sequence Number7203280
Product Code PJA
UDI-Device Identifier00853341006060
UDI-Public(01)00853341006060(10)FFRCT_3.33.0.5(11)2024-08-14
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.33.0.5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown